Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 26, 2016, 3:52 PM EDT for 4 counties in Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2016, 3:52 PM EDT (19:52 UTC)
- Expired
- Jun 26, 2016, 4:07 PM EDT
- In force
- 15 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeSoto County, FL, Hardee County, FL, Manatee County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 45 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1069 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346
WUUS52 KTBW 261952
SVRTBW
FLC027-049-081-115-262030-
/O.NEW.KTBW.SV.W.0041.160626T1952Z-160626T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
352 PM EDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DESOTO COUNTY IN SOUTH CENTRAL FLORIDA...
SOUTHWESTERN HARDEE COUNTY IN CENTRAL FLORIDA...
NORTHEASTERN SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
SOUTHEASTERN MANATEE COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 430 PM EDT
* AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
MYAKKA CITY...OR 22 MILES WEST OF WAUCHULA...MOVING SOUTH AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH PORT...MYAKKA CITY...SOUTHEAST ARCADIA...NOCATEE...MYAKKA HEAD
AND PINE LEVEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2752 8227 2756 8203 2715 8185 2711 8226
TIME...MOT...LOC 1951Z 352DEG 17KT 2746 8216
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
583
WWUS52 KTBW 262007
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
407 PM EDT SUN JUN 26 2016
FLC027-049-081-115-262016-
/O.CAN.KTBW.SV.W.0041.000000T0000Z-160626T2030Z/
DESOTO FL-HARDEE FL-SARASOTA FL-MANATEE FL-
407 PM EDT SUN JUN 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DESOTO...
SOUTHWESTERN HARDEE...NORTHEASTERN SARASOTA AND SOUTHEASTERN MANATEE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2752 8227 2756 8203 2715 8185 2711 8226
TIME...MOT...LOC 1956Z 352DEG 17KT 2739 8215
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:36 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 26, 3:36 PM EDT, 16 minutes before
Area Forecast Discussion National Weather Service Tampa Bay Ruskin FL 336 PM EDT SUN JUN 26 2016 ...A FEW STRONG TO SEVERE STORMS POSSIBLE THROUGH THIS EVENING... .SHORT TERM... Numerous thunderstorms are in progress from the Nature Coast south and east across much of the west central Florida peninsula, including Tampa Bay and surrounding areas. At times, these storms have produce severe downburst winds, with reports of at least minor tree damage in some locations, along with torrential rainfall and minor flooding. This is all occurring as a weak upper level impulse shifts southward along the eastern edge of a strong upper level ridge. Generally clear skies throughout the morning and early afternoon hours allowed for considerable instability to build. A decaying storm cluster emanating from northeast Florida shifted southward, and as its residual outflow interacted with the building instability, thunderstorms erupted. Storms have generally moved slowly southward, driven by strong southward moving outflow. Boundary collisions have also led to additional thunderstorm development. While most storms will be sub severe, it should be assumed that any thunderstorm today will be capable of producing strong gusty winds and localized flooding. The strongest storms may produce spotty wind damage as their cores collapse. As we head into tonight, we expect a gradual weakening of thunderstorms. The weak upper impulse will shift southward, taking much of the weak forcing with it. This combined with increasing low level stability should allow for storms to diminish by mid evening. A fairly strong northeast push should take thunderstorms offshore, continuing into much of the overnight period. Once storms subside, we expect a fairly typical summer night with lows in the low to mid 70s. For tomorrow, a more typical summer day is expected. Weak surface ridging will remain across central Florida, with south to southeast low level flow persisting. This will once again bring about scattered showers and thunderstorms across much of west central and southwestern Florida as the seabreeze kicks in. A couple of stronger storms may pose a risk of damaging winds, but conditions overall do not appear as favorable for organized severe weather as they do today. Highs will rise into the low to perhaps mid 90s inland, with mid to upper 80s near the coast. Storms will likely linger into the evening as they slowly shift westward toward the coast. .LONG TERM (Monday night through Sunday)... A broad area of upper level ridging extends southeastward from the four corners region out west to the southeast U.S. and into the Gulf of Mexico. The ridge will weaken and retrograde westward by Tuesday morning as a deepening trough located over the Great Lakes region begins to move southeast and dig in over the eastern third of the U.S. Once the trough moves into the region, it will further deepen and linger over the area through the end of next week. On the surface, high pressure located near Bermuda ridges back southwestward over the Florida peninsula to another high pressure center in the northeastern Gulf of Mexico. The high will hold control over the region through the middle of next week when a weak cold front moves in from the north. The only real effect this front will have on the area is a shift in winds to the west southwest which will bring an increase in moisture and rain chances to the area. So for the associated weather over the period, the winds will be out of the west northwest for the start of the long term period. By Tuesday afternoon, with the approach of the upper level trough and front to the north, the winds will shift to a more onshore west southwest flow. This will allow for the highest rain and storm chances to shift slightly more eastward as the west coast sea breeze pushes farther inland. This pattern will remain unchanged through the end of the week. On Friday, high pressure sets up in the eastern Gulf of Mexico as the front pushes eastward. This will allow for a continued onshore westerly component winds through the weekend. With the upper level pattern not showing a lot of amplitude change, no temperature changes are expected, even with the weak front approaching the area. Daytime highs will remain in the upper 80s to low 90s, while overnight lows will remain in the mid to upper 70s. && .AVIATION (18z TAFs)... Scattered to numerous storms continue this afternoon across west central and central Florida. Storms will slowly shift southward, mainly impacting terminals south of KTPA to KLAL. Will maintain VCTS through roughly 01z at all sites and narrow down windows for possible tempo groups as tsra near terminals. Expect brief gusty winds and possibly ifr/lifr vsby restrictions with stronger storms. Activity should mainly shift offshore between 01z and 03z Mon with prevailing vfr conditions and variable winds expected thereafter. && .MARINE... The main marine concern over the next several days will be scattered nocturnal and early day thunderstorms, which may locally enhance winds and seas. Otherwise, high pressure is poised to remain over the waters through mid-week with light winds. This area of high pressure will shift southward by mid week, resulting in west to southwest winds over the waters. A weak front may stall near the northern waters, with increasing chances for showers and thunderstorms late in the week. && .FIRE WEATHER... Abundant moisture will remain in place with a typical summer weather pattern. This will result in daily chances for afternoon thunderstorms and maintain humidity values well above critical levels through the coming week. && .Preliminary Point Temps/PoPs... TPA 77 90 78 90 / 30 50 30 40 FMY 75 91 76 91 / 50 50 30 40 GIF 75 92 75 92 / 30 50 30 50 SRQ 76 88 77 89 / 30 40 20 30 BKV 73 91 73 91 / 30 40 30 40 SPG 78 89 79 90 / 30 40 20 30 && .TBW Watches/Warnings/Advisories... FL...None. Gulf waters...None. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...84/Austin MID TERM/LONG TERM/DECISION SUPPORT...74/Wynn
Hazardous weather outlook, Jun 26, 5:10 AM EDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 510 AM EDT SUN JUN 26 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-270200- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 510 AM EDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON AND EVENING...ESPECIALLY OVER INLAND AREAS. THUNDERSTORMS THAT DEVELOP TODAY WILL BE SLOW MOVING AND TEND TO DRIFT TOWARD THE SOUTH AND SOUTHWEST. LOCALLY HEAVY RAINFALL ALONG WITH STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING STRIKES COULD ACCOMPANY THE STORMS. REMEMBER IF THUNDER IS HEARD OR LIGHTNING IS OBSERVED MOVE INDOORS IMMEDIATELY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ...THUNDERSTORM IMPACT... FOR MONDAY THE OVERALL FLOW WILL REMAIN RATHER LIGHT AND WITH ABUNDANT MOISTURE IN PLACE SCATTERED TO NUMEROUS DIURNAL SEA BREEZE DRIVEN THUNDERSTORMS ARE EXPECTED. BEST CHANCES FOR STORMS WILL BE MAINLY ALONG AND EAST OF THE I 75 CORRIDOR DURING THE AFTERNOON AND EARLY EVENING HOURS. FOR THE REST OF THE WEEK THE WEATHER PATTERN WILL CHANGE WITH A SOUTHWEST TO WEST FLOW SETTING UP ACROSS THE REGION. THIS WILL FAVOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS IN THE MORNING INTO EARLY AFTERNOON HOURS NEAR THE COAST THEN SHIFTING INLAND INTO THE INTERIOR AND BECOMING SCATTERED TO NUMEROUS OVER THE EASTERN HALF OF THE FLORIDA PENINSULA BY EVENING. THROUGH THE ENTIRE PERIOD THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS AND FREQUENT DEADLY LIGHTNING STRIKES. ...RIP CURRENT IMPACT... AS THE WEATHER PATTERN CHANGES AND WINDS BECOME SOUTHWEST TO WEST DURING THE WEEK WE WILL SEE THE RISK OF RIP CURRENTS INCREASE AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Local storm report, Jun 26, 2:52 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
252 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 W BRANDON 27.93N 82.37W
06/26/2016 HILLSBOROUGH FL BROADCAST MEDIA
BROADCAST MEDIA VIDEO SHOWED LARGE TREE LIMBS DOWN ALONG
THE SELMON EXPRESSWAY WEST OF BRANDON. TIME ESTIMATED
FROM RADAR.
&&
MAUSTINLocal storm report, Jun 26, 2:56 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
256 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 2 ESE BARTOW 27.88N 81.82W
06/26/2016 M47 MPH POLK FL MESONET
MESONET STATION 2 ESE BARTOW /AP769/.
&&
EOSpecial weather statement, Jun 26, 2:57 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
257 PM EDT SUN JUN 26 2016
FLZ043-142-242-261930-
COASTAL CITRUS FL-SUMTER FL-INLAND CITRUS FL-
257 PM EDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUMTER AND CITRUS
COUNTIES UNTIL 330 PM EDT...
AT 256 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES NORTHWEST OF CRYSTAL RIVER AIRPORT TO
NEAR BUSHNELL. THESE STORMS WERE NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...BEVERLY HILLS...INVERNESS
HIGHLANDS NORTH...CRYSTAL RIVER AIRPORT...BLACK DIAMOND...HOMOSASSA...
INVERNESS HIGHLANDS SOUTH...INVERNESS AIRPORT...HERNANDO...SUGARMILL
WOODS...LAKE PANASOFFKEE...COLEMAN...GREEN ACRES...WAHOO...BRENT WOOD...
GOSPEL ISLAND...FLORAL CITY AND CITRUS SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.
&&
LAT...LON 2901 8262 2901 8261 2903 8260 2905 8249
2876 8200 2854 8212 2857 8215 2857 8221
2867 8227 2867 8242 2869 8242 2870 8254
2877 8269
TIME...MOT...LOC 1856Z 002DEG 2KT 2900 8265 2862 8212Local storm report, Jun 26, 3:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
300 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM TSTM WND DMG 1 SE TAMPA 27.95N 82.46W
06/26/2016 HILLSBOROUGH FL MESONET
MESONET STATION 1 SE TAMPA /D3253/.
&&
EOSpecial weather statement, Jun 26, 3:22 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
322 PM EDT SUN JUN 26 2016
FLZ043-052-248-249-262015-
INLAND HERNANDO-SUMTER-INLAND PASCO-POLK-
322 PM EDT SUN JUN 26 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SUMTER...
SOUTHEASTERN HERNANDO...NORTHEASTERN PASCO AND NORTHWESTERN POLK
COUNTIES...
AT 322 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MASCOTTE TO NEAR CHAMPIONS GATE.
MOVEMENT WAS SOUTH AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WINTER HAVEN...HAINES CITY...LAKE WALES...AUBURNDALE...DADE CITY...
POINCIANA...LAKE ALFRED...DUNDEE...RIDGE MANOR...DAVENPORT...POLK CITY...
LAKE HAMILTON...CENTER HILL...WEBSTER...TARRYTOWN...LOUGHMAN...ROCKRIDGE...
THE GREEN SWAMP...WITHLA AND LACOOCHEE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2803 8140 2806 8144 2805 8146 2800 8140
2783 8142 2836 8227 2868 8201 2865 8196
2835 8196 2836 8179 2835 8179 2835 8166
2826 8166 2826 8155 2820 8152 2814 8152
2814 8146 2809 8146 2808 8139
TIME...MOT...LOC 1922Z 354DEG 16KT 2855 8190 2827 8158
RHWLocal storm report, Jun 26, 3:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
336 PM EDT SUN JUN 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 1 NNW BUSHNELL 28.68N 82.12W
06/26/2016 M0.25 INCH SUMTER FL TRAINED SPOTTER
TRAINED SPOTTER REPORT OF DIME SIZE HAIL NEAR BUSHNELL,
FL.
&&
RWYNNThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:32 PM EDT | Special Weather Statement | TBW | Sarasota | 43 min |
| Jun 26, 12:48 PM EDT | Special Weather Statement | TBW | Hernando | 57 min |
| Jun 26, 1:22 PM EDT | Special Weather Statement | TBW | Hernando, Hillsborough, Pasco | 53 min |
| Jun 26, 2:12 PM EDT | Special Weather Statement | TBW | Citrus, Hardee, Hernando, Hillsborough, Pasco, Polk and 1 more | 63 min |
| Jun 26, 2:16 PM EDT | Special Marine Warning | TBW | 59 min | |
| Jun 26, 2:20 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough | 40 min |
| Jun 26, 2:21 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 39 min |
| Jun 26, 2:26 PM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 49 min |
| Jun 26, 2:32 PM EDT | Areal Flood Advisory | TBW | Citrus, Hernando, Pasco, Sumter | 88 min |
| Jun 26, 2:34 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 86 min |
| Jun 26, 2:57 PM EDT | Special Weather Statement | TBW | Citrus, Sumter | 33 min |
| Jun 26, 3:05 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 55 min |
| Jun 26, 3:09 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jun 26, 3:16 PM EDT | Areal Flood Advisory | TBW | Citrus | 89 min |
| Jun 26, 3:22 PM EDT | Special Weather Statement | TBW | Polk | 53 min |
| Jun 26, 4:18 PM EDT | Special Weather Statement | TBW | Levy | 42 min |
| Jun 26, 4:44 PM EDT | Areal Flood Advisory | TBW | Levy | 91 min |
| Jun 26, 4:58 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 62 min |
| Jun 26, 5:46 PM EDT | Areal Flood Advisory | TBW | Lee | 89 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.